On The Roots And Stability Of Vertex Connectivity Polynomial Of Graphs

K Priya, V Anil Kumar


The connectedness property of vertices in a graph is not in general preserved after the removal of geodesics connecting them. Infact, the adjacent and nonadjacent vertices in a graph may sometimes differ in terms of ”closeness” and this motivated the authors to generalise the adjacency property by introducing the concept of closely-connected in a graph. More details on closely-connected vertices are discussed in [Priya and Anil Kumar]. The study of vertex-connected vertices in [Priya and Anil Kumar, 2021a] which does not alter graph connectivity triggered the need to define vertex connectivity polynomial discussed in [Priya and Anil Kumar, 2021b] for simple finite connected graphs to explicitly reveal the number of vertex pairs that disconnect a graph.  The introduction of vertex connectivity polynomial in [Priya and Anil Kumar, 2021b] resulted in the  study of nature of roots as well as the stability properties of the same for various graph classes. This paper mainly deals with results about the nature of roots, stability and schur stability of the vertex connectivity polynomial.


vertex connectivity polynomial, vertex-connected, vertex connectivity index.

Full Text:



Paul A Fuhrmann. A polynomial approach to linear algebra. Springer Science & Business Media, 2011.

Gaurav Gajender and Himanshu Sharma. Hurwitz polynomial. International journal of innovative research in technology, 1(7):340–342, 2014.

F Harary. Graph Theory. Addison-Wesley, 1969.

K Priya and V Anil Kumar. On the vertex connectivity index of graphs. Chinese Journal of Mathematical Sciences, 1(1):49–59, 2021a.

K Priya and V Anil Kumar. On the vertex connectivity polynomial of graphs. Advances and Applications in Discrete Mathematics, 26(2):133–147, 2021b.

Yufei Zhao. Integer polynomials. MOP 2007 Black Group, https://yufeizhao.com, 69(1):17–20, 1947.

DOI: http://dx.doi.org/10.23755/rm.v42i0.731


  • There are currently no refbacks.

Copyright (c) 2022 K Priya, V Anil Kumar

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.